≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedies:

WHP 50 200C Remedies Kit: $174.99WHP 50 30C Remedies Kit: $124.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Shrinking testis after Staphysagria use! Please please save me!

Hi! I am a 27yo male. I suffered some psychological trauma a few years ago & I was a mess. I fully recovered. But during that time I got addicted to masturbation because that was the only thing that made me feel good. I got rid of the habbit 3 months ago & later was prescribed Staphysagria 30 for 5 days & maintainance dose of Staphysagria 200 weekly to help with the recovery. I had Staphysagria symptoms so it seemed the perfect remedy. I eat clean & workout & I gained some muscle too while I had the masturbation habbit, but I could have gained more muscle if I was not masturbating. After taking Staphysagria I feel tingling-bubbling in both testicles & they are rapidly shrinking in size. They are already half the original size!! I am truly terrified. I regret taking Staphysagria. I am prescribed inhalation of camphor which didn’t help. Nux vomica too failed! No antidotes work & the tingling-shrinking continues. Now since last 1 week I feel tired in the gym too. Am I going towards a testicular failure? Is there any way I can reverse this? Would it reverse itself when the effect wanes off? Also please please don’t suggest any more Staphysagria because I am not going to touch it even with a 20 feet long pole, it worsens my problems. Please help a fellow human being, I am highly distressed, any help would be truly appreciated. Thanks very much.
[Edited by katsumi on 2018-03-19 03:56:54]
 
  katsumi on 2018-03-18
This is just a forum. Assume posts are not from medical professionals.
Please take Stramonium 30 twice a day for 3 days and see how that affects over 15 days.

One dose means 2 pills or drops.
 
kadwa last year
Thank you so very much sir, I have a little question. I took nux vomica 30 5 days ago but my condition has been worsening. The tingling is constant & the shrinking has slowed but the testis are already small now. Should I wait a little more before trying Stramonium? Nux is not helping at all so I dont think I have a reason to wait more except it might interfere with Stramonium? Again thank you very much for your time & effort, trying to help me.
 
katsumi last year
Nux won't interfere with Stram.
 
kadwa last year
Thank you very much sir.
 
katsumi last year
Dear sir, I just waited for Staphysagria effects to wane & it happened & I am fine now. I didn’t take stram because most homeopathic meds I took during last 3 months were causing my epididymitis to flare up. Thanks anyways :)
[Edited by katsumi on 2018-05-01 12:41:51]
 
katsumi last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.